# SDR IPXA2025070885769

- Difficulty date: June 30, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 69,655 hours, 23,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56516
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK - ANGLE, BULK CGO COMPT CEILING AREA, STA 1577 RBL 74 INBD SIDE (REPLACE) I.A.W AMM 25-57-05-404-006 AND AMM 25-58-04-404-015 REV.145 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
